# SDR USAA2009120393293

- Difficulty date: December 2, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 28,431 hours, 16,084 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: E0052R8B3APNE
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2048 - DCA - BOS - EMERGENCY LIGHTS - RIGHT EMERGENCY EXIT LIGHT FORWARD OF OVERWING EXIT INOPERATIVE.  REMOVED AND REPLACED ELECTRICAL CONNECTOR PER ESM 20-44-19.  OPERATIONAL CHECK WAS GOOD.
